It is very important that your doctor check your or your child's progress while you are using this medicine. This will allow your doctor to see if the medicine is working properly and to decide if you should continue to use it. Blood and urine tests may be needed to check for unwanted effects. If your or your child's symptoms do not improve within a few days, or if they become worse, check with your doctor. Do not use this medicine if you are also taking tizanidine (Zanaflex®). Tell your doctor if you or your child are also using theophylline (Theo-Dur®) or other products that contain caffeine (eg, coffee, soda, chocolate). Using these medicines together may increase risks for more serious side effects. Hi All - I was prescribed a course of Cipro and Diclofenac (NSAID - apparently not a good idea)and after day one I had to call my GP as I had anxiety, stomach problems and shaking - of course they said can't be the Cipro keep taking it. After 5 days I couldn't go on, so agreed I would stop - then after a couple of weeks the pain hit - severe muscle cramps, pain in joints, leg pain, headaches, neck pain, and worst of all severe anxiety, some of this has cleared up but 5 months later I'm still suffering. I noticed there haven't been any posts on here for a while - is there anything happening in the uk to make people, Doctors etc more aware of this poison, are there any known legal actions against the makers by someone in the uk? It seems Cipro is prescribed as a first line drug for relatively minor problems when something else would be better - to be honest I would rather have put up with the original symtoms than go through this. Sertraline versus zoloft Buy diflucan one Purchase clomid australia Canadian pharmacies ratings Muscle pain is found among people who take Cipro, especially for people who are female, 40-49 old, have been taking the drug for 1 month, also take medication Levaquin, and have Pain. This study is created by eHealthMe based on reports of 22,389 people who have side effects when taking Cipro from FDA, and is updated regularly. I came back from a scuba trip to Cozumel with two things, an ear infection and e-coli. I was given Cipro to get rid of these two bacterial infections. Almost two weeks after taking the medication I started having reduced mobility in my back and swollen joints in my feet, my muscles felt like they were on fire. Muscle Pain is a known side effect of Cipro. Complete analysis from patient reviews and trusted online health resources, including first-hand experiences. My bookmarks By Laurie (Colorado) I came back from a scuba trip to Cozumel with two things, an ear infection and e-coli. I was given Cipro to get rid of these two bacterial infections. Almost two weeks after taking the medication I started having reduced mobility in my back and swollen joints in my feet, my muscles felt like they were on fire. He did an xray of my foot, because it was extremely swollen, I had done nothing to trigger the swelling. It looked like degenerative arthritis, but no other tests came back conclusive in diagnosing this. I have gone back two times to see my doctor, because I have had such bad days that I am on a heating pad and wanting pain killers. Nothing really helps with exception of sleep and non use, this is incredibly hard, because I am a very active person. I was going through my drawer of medical papers and found the print out on the Cipro that they included in my bag of medication, but they never said anything to me about possible Ciprofloxacin Side Effects. [Posted 12/20/2018]AUDIENCE: Health Professional, Infectious Disease, Cardiology, Patient ISSUE: FDA review found that fluoroquinolone antibiotics can increase the occurrence of rare but serious events of ruptures or tears in the main artery of the body, called the aorta. These tears, called aortic dissections, or ruptures of an aortic aneurysm can lead to dangerous bleeding or even death. They can occur with fluoroquinolones for systemic use given by mouth or through an injection. BACKGROUND: Fluoroquinolone antibiotics are approved to treat certain bacterial infections and have been used for more than 30 years. They work by killing or stopping the growth of bacteria that can cause illness. Without treatment, some infections can spread and lead to serious health problems (see List of Currently Available FDA-Approved Systemic Fluoroquinolones, available at RECOMMENDATION: Healthcare professionals should: Taking ciprofloxacin increases the risk that you will develop tendinitis (swelling of a fibrous tissue that connects a bone to a muscle) or have a tendon rupture (tearing of a fibrous tissue that connects a bone to a muscle) during your treatment or for up to several months afterward. Cipro muscle pain Cipro Nerve Damage & Aortic Dissection Lawsuits Cipro Class., Joint Pain and Muscle Pain after Taking Cipro Kamagra alcoholCiprofloxacin hcl dropsCiprofloxacin useClomid 100 Hi there. Sorry to hear about your experience with ciprofloxacin. It sounds like you've had quite a severe adverse reaction to the medicine. Nausea/vomiting and diarrhoea tend to be the main side effects to watch for although muscle and joint pain can occur rarely. Ciprofloxacin poisoning? Fluoroquinolone Antibiotics.. Can Cipro cause Muscle Pain? - Treato. Cipro Side Effects in Detail -. Cipro ciprofloxacin is a quinolone antibiotic. Cipro is available as a generic drug and is prescribed to treat infections of the skin, lungs, airways, bones, joints, and urinary tract infections caused by susceptible bacteria. Cipro and muscle aches. I was on cipro for 10 days and felt ok for a week but the pain came but huge and have been on cipro for 30 days and now switching to. Cipro Ciprofloxacin is an antibiotic that belongs to the family of medications known. joint pain; migraine; muscle pain; numbness or burning, tingling pain; pain.